I was diagnosed with ending at 15 and was put on a ton of birth control methods, each one stronger than the last. Pills weren’t enough, I had constant breakthrough bleeding and pain. Nuvaring worked for awhile, then caused migraines. Implanon caused acne and severe mood swings. Eventually I got the the mirena but still experienced pain and bleeding. Doctor put me on six months of Lupron.
Worst. Mistake. Ever.
I am a 27 year old nurse who lost control of my life. I was terribly exhausted with no motivation to do anything. I cried constantly, and suffered horribly crippling depression and anxiety that required medication. I experienced nausea daily and saw several doctors who just chalked it up to IBS. The bone aches and pains were almost unbearable. The memory fog is awful; you know what you want to say but you can’t manage to get the words out. My hair became super brittle, and my acne went crazy. It caused so many issues among my family, my boyfriend, and my job. I only lasted four months on the shot before I finally told my doctor I wanted to stop.
The funny thing is, my doctor said the biggest side effects was hot flashes, and I only ever experienced them for a few days after each injection.
I am now in the first month NOT receiving the injection, and I’m just curious to know if and when I’ll possibly get my life back.